Repositorio de producción científica de la Universidad de Sevilla

Pullback Attractors for Three-Dimensional Non-Autonomous Navier-Stokes-Voigt Equations

Opened Access Pullback Attractors for Three-Dimensional Non-Autonomous Navier-Stokes-Voigt Equations

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: García Luengo, Julia María
Marín Rubio, Pedro
Real Anguas, José
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2012
Publicado en: Nonlinearity, 25(4), 905-930
Tipo de documento: Artículo
Resumen: In this paper, we consider a non-autonomous Navier–Stokes–Voigt model, with which a continuous process can be associated. We study the existence and relationship between minimal pullback attractors for this process in two different frameworks, namely, for the universe of fixed bounded sets, and also for another universe given by a tempered condition.Since the model does not have a regularizing effect, obtaining asymptotic compactness for the process is a more involved task. We prove this in a relatively simple way just using an energy method. Our results simplify—and in some aspects generalize—some of those obtained previously for the autonomous and non-autonomous cases, since for example in section 4, regularity is not required for the boundary of the domain and the force may take values in V′. Under additional suitable assumptions, regularity results for these families of attractors are also obtained, via bootstrapping arguments. Finally, we also conclude some results concerning the...
[Ver más]
Tamaño: 272.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/25945

DOI: http://dx.doi.org/10.1088/0951-7715/25/4/905

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Atribución-NoComercial-SinDerivadas 4.0 España

Este registro aparece en las siguientes colecciones